MAUDE Adverse Event Report: ENDOLOGIX AFX2; AFX2 BIFURCATED STENT GRAFT

ENDOLOGIX AFX2; AFX2 BIFURCATED STENT GRAFT
Model Number BEA25-80/I20-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); No Information (3190)
Date of Event 02/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for evaluation.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The patient was initially implanted with an afx2 bifurcated stent graft to treat an abdominal aortic aneurysm.Approximately five (5) months post initial implant the physician performed a secondary procedure for an unknown reason.The physician implanted two ovation iliac limbs.No further additional information or patient sequelae has been reported at this time.
 
Additional Manufacturer Narrative
A clinical evaluation of the reported event could not be completed due to a lack of receipt of relevant medical records and or imaging; requests were made and no response was received.As such, event determination, off-label conditions, related patient harms, and patient disposition could not be independently assessed.The manufacturing lot review confirmed all devices met specifications prior to release.These types of events will be monitored and trended as part of the quality system.Device iteration is afx2.

Brand Name
AFX2
Common Device Name
AFX2 BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key8453589
Report Number2031527-2019-00142
Device Sequence Number2765561
Product Code MIH
UDI-Device Identifier00818009014689
UDI-Public(01)00818009014689(17)181120
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/20/2018
Device Model NumberBEA25-80/I20-40
Device Lot Number1759588-004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/26/2019
Supplement Date Received by Manufacturer02/26/2019
Initial Report FDA Received Date03/26/2019
Supplement Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX-VELA INFRARENAL:1596697-005
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR